Periodic solutions of a discrete time nonautonomous ratio-dependent predator-prey system
200 citations recorded by the source corpus.
Subfields: Applied Mathematics, Geometry and Topology, Public Health, Environmental and Occupational Health
View Paper: https://www.semanticscholar.org/paper/f2ff46694bbfaec8a73e03da82fcff50a8346a55
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
- Yong-Hong Fan
- Martin J. Bohner
- Wan-Tong Li
- Meng Fan
- Hui Fang
- Jianbao Zhang
- Samir H. Saker
- Allan Peterson
In Geometry and Topology
In Public Health, Environmental and Occupational Health
Citations in the corpus
- Permanence for a delayed discrete ratio-dependent predator–prey system with Holling type functional response☆ (2004, background): “For the discrete Michaelis–Menten type ratio-dependent predator–prey model, Fan and Wang [7] established the existence of positive periodic solutions.”
- Existence of Periodic Solutions in Predator Prey and Competition Dynamic Systems (2006, background): “1 unifies and generalizes the main results in [9,10].”
- Dynamics of a nonautonomous predator-prey system with the Beddington-DeAngelis functional response (2004, unknown): “All rights reserved. doi:10.1016/j.jmaa.2004.02.038”
- Multiple periodic solutions for a discrete time model of plankton allelopathy (2006, methodology): “[4] M. Fan and K. Wang, Periodic solutions of a discrete time nonautonomous ratio-dependent predator-prey system, Mathematical and Computer Modelling 35 (2002), no. 9-10, 951–961.”